# SDR AALA202203086203

- Difficulty date: March 6, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A300*
- Aircraft serial: 1666
- Aircraft time: 65,415 hours, 24,857 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M25123
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 226 hours, 102 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: COULD NOT ARM THE SLIDE ON THE LEFT FORWARD ENTRY DOOR . TRIED OPENING AND CLOSING DOOR BUT WOULD NOT ARM. REPLACED L1 DOOR SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L00025010.
